Alert archive / Arizona / Wind Advisories in 2024

Wind Advisory 6, NWS Tucson, AZ

April 3, 20246 counties in Arizona

NWS Tucson, AZ issued this wind advisory at Apr 3, 2024, 2:25 PM MST for 6 counties in Arizona. It took effect at Apr 5, 2024, 8:00 AM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2024, 2:25 PM MST (21:25 UTC)
In effect from
Apr 5, 2024, 8:00 AM MST
Expired
Apr 5, 2024, 9:00 PM MST
In force
13 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 9.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2024-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2024-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1381 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

123 
WWUS75 KTWC 032125
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
225 PM MST Wed Apr 3 2024

AZZ502>504-506>509-040900-
/O.NEW.KTWC.WI.Y.0006.240405T1500Z-240406T0400Z/
Tohono O'odham Nation-Upper Santa Cruz River Valley/Altar Valley-
Tucson Metro Area-Southeast Pinal County-
Upper San Pedro River Valley-
Eastern Cochise County below 5000 feet-Upper Gila River Valley-
Including the cities of Nogales, Tucson, Green Valley, Marana, 
Vail, Mammoth, Oracle, Sierra Vista, Benson, Willcox, Douglas, 
Clifton, and Safford
225 PM MST Wed Apr 3 2024

...WIND ADVISORY IN EFFECT FROM 8 AM TO 9 PM MST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Much of southeastern Arizona.

* WHEN...From 8 AM to 9 PM MST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Areas of blowing dust may reduce
  visibility, especially along I-10 east of Tucson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ510>515-040900-
/O.NEW.KTWC.HW.A.0001.240405T1500Z-240406T0400Z/
White Mountains of Graham and Greenlee Counties-
Galiuro and Pinaleno Mountains-Chiricahua Mountains-
Dragoon and Mule and Huachuca and Santa Rita Mountains-
Catalina and Rincon Mountains-Baboquivari Mountains-
Including the cities of Hannagan Meadow, Mount Graham, 
Chiricahua NM, Bisbee, Canelo Hills, Mount Lemmon, 
and Summerhaven
225 PM MST Wed Apr 3 2024

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

* WHAT...Southwest winds 40 to 50 mph with gusts up to 65 mph 
  possible.

* WHERE...White Mountains and the Sky Islands.

* WHEN...From Friday morning through Friday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
5 follow-up statements
730 
WWUS75 KTWC 041211
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
511 AM MST Thu Apr 4 2024

AZZ502>504-506>509-042300-
/O.CON.KTWC.WI.Y.0006.240405T1500Z-240406T0400Z/
Tohono O'odham Nation-Upper Santa Cruz River Valley/Altar Valley-
Tucson Metro Area-Southeast Pinal County-
Upper San Pedro River Valley-
Eastern Cochise County below 5000 feet-Upper Gila River Valley-
Including the cities of Nogales, Tucson, Green Valley, Marana, 
Vail, Mammoth, Oracle, Sierra Vista, Benson, Willcox, Douglas, 
Clifton, and Safford
511 AM MST Thu Apr 4 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM MST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Much of southeastern Arizona.

* WHEN...From 8 AM to 9 PM MST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Areas of blowing dust may reduce
  visibility, especially along I-10 east of Tucson.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ510>515-042300-
/O.CON.KTWC.HW.A.0001.240405T1500Z-240406T0400Z/
White Mountains of Graham and Greenlee Counties-
Galiuro and Pinaleno Mountains-Chiricahua Mountains-
Dragoon and Mule and Huachuca and Santa Rita Mountains-
Catalina and Rincon Mountains-Baboquivari Mountains-
Including the cities of Hannagan Meadow, Mount Graham, 
Chiricahua NM, Bisbee, Canelo Hills, Mount Lemmon, 
and Summerhaven
511 AM MST Thu Apr 4 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

* WHAT...Southwest winds 40 to 50 mph with gusts up to 65 mph 
  possible.

* WHERE...White Mountains and the Sky Islands.

* WHEN...From Friday morning through Friday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
729 
WWUS75 KTWC 042202
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
302 PM MST Thu Apr 4 2024

AZZ510>515-050615-
/O.UPG.KTWC.HW.A.0001.240405T1500Z-240406T0400Z/
/O.EXA.KTWC.WI.Y.0006.240405T1500Z-240406T0400Z/
White Mountains of Graham and Greenlee Counties-
Galiuro and Pinaleno Mountains-Chiricahua Mountains-
Dragoon and Mule and Huachuca and Santa Rita Mountains-
Catalina and Rincon Mountains-Baboquivari Mountains-
Including the cities of Hannagan Meadow, Mount Graham, 
Chiricahua NM, Bisbee, Canelo Hills, Madera Canyon, Mount Lemmon,
and Summerhaven
302 PM MST Thu Apr 4 2024

...WIND ADVISORY IN EFFECT FROM 8 AM TO 9 PM MST FRIDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 55 mph 
  expected.

* WHERE...White Mountains and Sky Islands.

* WHEN...From 8 AM to 9 PM MST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ503-507>509-050615-
/O.NEW.KTWC.HZ.A.0004.240407T0800Z-240407T1600Z/
/O.CON.KTWC.WI.Y.0006.240405T1500Z-240406T0400Z/
Upper Santa Cruz River Valley/Altar Valley-
Upper San Pedro River Valley-
Eastern Cochise County below 5000 feet-Upper Gila River Valley-
Including the cities of Nogales, Sierra Vista, Benson, Willcox, 
Douglas, Clifton, and Safford
302 PM MST Thu Apr 4 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM MST FRIDAY...
...HARD FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

* WHAT...For the Wind Advisory, southwest winds 25 to 35 mph with
  gusts up to 45 mph expected. For the Hard Freeze Watch, sub- 
  freezing temperatures 27-31 degrees possible.

* WHERE...Upper Santa Cruz River Valley/Altar Valley, Upper San 
  Pedro River Valley, Eastern Cochise County below 5000 feet and 
  Upper Gila River Valley.

* WHEN...For the Wind Advisory, from 8 AM to 9 PM MST Friday. 
  For the Hard Freeze Watch, from late Saturday night through 
  Sunday morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Areas of blowing dust may reduce
  visibility, especially along I-10 east of Tucson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ502-504-506-050615-
/O.CON.KTWC.WI.Y.0006.240405T1500Z-240406T0400Z/
Tohono O'odham Nation-Tucson Metro Area-Southeast Pinal County-
Including the cities of Tucson, Green Valley, Marana, Vail, 
Mammoth, and Oracle
302 PM MST Thu Apr 4 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM MST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Tohono O'odham Nation, Tucson Metro Area and Southeast 
  Pinal County.

* WHEN...From 8 AM to 9 PM MST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
993 
WWUS75 KTWC 050522
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
1022 PM MST Thu Apr 4 2024

AZZ503-507>509-060400-
/O.CON.KTWC.WI.Y.0006.240405T1500Z-240406T0400Z/
/O.CON.KTWC.HZ.A.0004.240407T0800Z-240407T1600Z/
Upper Santa Cruz River Valley/Altar Valley-
Upper San Pedro River Valley-
Eastern Cochise County below 5000 feet-Upper Gila River Valley-
Including the cities of Nogales, Sierra Vista, Benson, Willcox, 
Douglas, Clifton, and Safford
1022 PM MST Thu Apr 4 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM MST FRIDAY...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* WHAT...For the Wind Advisory, southwest winds 25 to 35 mph 
  with gusts up to 45 mph expected. For the Hard Freeze Watch, 
  sub- freezing temperatures 27-31 degrees possible.

* WHERE...Upper Santa Cruz River Valley/Altar Valley, Upper San 
  Pedro River Valley, Eastern Cochise County below 5000 feet and 
  Upper Gila River Valley.

* WHEN...For the Wind Advisory, from 8 AM to 9 PM MST Friday. 
  For the Hard Freeze Watch, from late Saturday night through 
  Sunday morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ502-504-506-510>515-060400-
/O.CON.KTWC.WI.Y.0006.240405T1500Z-240406T0400Z/
Tohono O'odham Nation-Tucson Metro Area-Southeast Pinal County-
White Mountains of Graham and Greenlee Counties-
Galiuro and Pinaleno Mountains-Chiricahua Mountains-
Dragoon and Mule and Huachuca and Santa Rita Mountains-
Catalina and Rincon Mountains-Baboquivari Mountains-
Including the cities of Tucson, Green Valley, Marana, Vail, 
Mammoth, Oracle, Hannagan Meadow, Mount Graham, Chiricahua NM, 
Bisbee, Canelo Hills, Madera Canyon, Mount Lemmon, 
and Summerhaven
1022 PM MST Thu Apr 4 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM MST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph
  expected. Winds 35 to 45 mph with gusts up to 55 mph in the Sky
  Islands and White Mountains.

* WHERE...Tohono O'odham Nation, Tucson Metro Area, Southeast
  Pinal County, Sky Islands and the White Mountains.

* WHEN...From 8 AM to 9 PM MST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
867 
WWUS75 KTWC 051647
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
947 AM MST Fri Apr 5 2024

AZZ503-507>509-060500-
/O.CON.KTWC.WI.Y.0006.000000T0000Z-240406T0400Z/
/O.CON.KTWC.HZ.A.0004.240407T0800Z-240407T1600Z/
Upper Santa Cruz River Valley/Altar Valley-
Upper San Pedro River Valley-
Eastern Cochise County below 5000 feet-Upper Gila River Valley-
Including the cities of Nogales, Sierra Vista, Benson, Willcox, 
Douglas, Clifton, and Safford
947 AM MST Fri Apr 5 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* WHAT...For the Wind Advisory, southwest winds 25 to 35 mph 
  with gusts up to 45 mph expected. For the Hard Freeze Watch, 
  sub- freezing temperatures 27-31 degrees possible.

* WHERE...Upper Santa Cruz River Valley/Altar Valley, Upper San 
  Pedro River Valley, Eastern Cochise County below 5000 feet and 
  Upper Gila River Valley.

* WHEN...For the Wind Advisory, until 9 PM MST this evening. For 
  the Hard Freeze Watch, from late Saturday night through Sunday 
  morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ502-504-506-510>515-060400-
/O.CON.KTWC.WI.Y.0006.000000T0000Z-240406T0400Z/
Tohono O'odham Nation-Tucson Metro Area-Southeast Pinal County-
White Mountains of Graham and Greenlee Counties-
Galiuro and Pinaleno Mountains-Chiricahua Mountains-
Dragoon and Mule and Huachuca and Santa Rita Mountains-
Catalina and Rincon Mountains-Baboquivari Mountains-
Including the cities of Tucson, Green Valley, Marana, Vail, 
Mammoth, Oracle, Hannagan Meadow, Mount Graham, Chiricahua NM, 
Bisbee, Canelo Hills, Madera Canyon, Mount Lemmon, 
and Summerhaven
947 AM MST Fri Apr 5 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph
  expected. Winds 35 to 45 mph with gusts up to 55 mph in the Sky
  Islands and White Mountains.

* WHERE...Tohono O'odham Nation, Tucson Metro Area, Southeast
  Pinal County, Sky Islands and the White Mountains.

* WHEN...Until 9 PM MST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
323 
WWUS75 KTWC 060353
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
853 PM MST Fri Apr 5 2024

AZZ503-507>509-061130-
/O.EXP.KTWC.WI.Y.0006.000000T0000Z-240406T0400Z/
/O.CON.KTWC.HZ.A.0004.240407T0800Z-240407T1600Z/
Upper Santa Cruz River Valley/Altar Valley-
Upper San Pedro River Valley-
Eastern Cochise County below 5000 feet-Upper Gila River Valley-
Including the cities of Nogales, Sierra Vista, Benson, Willcox, 
Douglas, Clifton, and Safford
853 PM MST Fri Apr 5 2024

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...
...WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING...

* WHAT...Sub-freezing temperatures as low as 27 possible.

* WHERE...Upper Santa Cruz River Valley/Altar Valley, Upper San 
  Pedro River Valley, Eastern Cochise County below 5000 feet and 
  Upper Gila River Valley.

* WHEN...From late Saturday night through Sunday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ502-504-506-510>515-060500-
/O.EXP.KTWC.WI.Y.0006.000000T0000Z-240406T0400Z/
Tohono O'odham Nation-Tucson Metro Area-Southeast Pinal County-
White Mountains of Graham and Greenlee Counties-
Galiuro and Pinaleno Mountains-Chiricahua Mountains-
Dragoon and Mule and Huachuca and Santa Rita Mountains-
Catalina and Rincon Mountains-Baboquivari Mountains-
Including the cities of Tucson, Green Valley, Marana, Vail, 
Mammoth, Oracle, Hannagan Meadow, Mount Graham, Chiricahua NM, 
Bisbee, Canelo Hills, Madera Canyon, Mount Lemmon, 
and Summerhaven
853 PM MST Fri Apr 5 2024

...WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING...

Winds will continue to slowly diminish through the evening hours.

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 3, 2:25 PM MST, 0 minutes earlier.

Area forecast discussion, Apr 3, 2:25 PM MST, 0 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
225 PM MST Wed Apr 3 2024

.SYNOPSIS...A warming trend continues through Thursday, then a
weather system moves into the area Friday through the weekend.
This system will bring windy conditions on Friday, a chance of
showers and mountain snow Friday night, and cool temperatures this
weekend.

&&

.DISCUSSION...There are no clouds in sight this afternoon thanks
to the transitional ridge that is currently overhead. This ridge
will stick around through tomorrow continuing the warming trend
until a weather system moves in. The high temperatures for tomorrow
will be 3-8 degrees above normal, with Tucson having a 38%
probability of reaching 85 degrees according to the NBM.

Looking ahead, the main headlines with this incoming system is the
windy conditions and the cold air mass left in the system's wake.
Ahead of the system, there will be a tightening of the pressure
gradient, causing the increased surface winds. Confidence has
increased that the main area for wind threat will be areas south and
east of Tucson, thus a wind advisory has been issued for Friday.
Areas in the Wind Advisory can see sustained southwest winds at 25-
35 mph with gusts up to 45. The ingredients are there for higher
wind speeds in the higher elevations that could produce sustained
southwest winds at 40-50 mph with gusts up to 65 mph. The main areas
of precipitation with this system continues to be Tucson northward
and not as wet as the previous system. Current totals remain under a
quarter of an inch for those areas Friday afternoon into Saturday
morning. Behind this system there will be cooler temperatures,
especially overnight Saturday night into Sunday morning with
temperatures possibly reaching 27-31 degrees in the Sulphur Springs
Valley and the forecasted low for Tucson remains at 40 degrees.

After this system passes, there is a bit of a break then another
short system Monday into Tuesday. This system could bring some gusty
winds and precipitation to the area once again. Longer range models
begin to end the 'troughy' pattern and give way to a pleasant slight
ridge pattern with mild and dry conditions thereafter.

&&

.AVIATION...Valid through 05/00Z.
SKC through the forecast period. Light and terrain driven winds
through 18Z tomorrow, then becoming south to southwest 12 to 16 kts
tomorrow afternoon.

&&

.FIRE WEATHER...Becoming warmer through Thursday with minimum
relative humidities bottoming out around 11 to 16 percent in the
valleys Thursday afternoon. Thursday will be breezy with a south
wind of 10 to 15 mph in the lower elevations and 15 to 25 mph in the
mountains. Then a weather system will move in Friday, resulting in
southwest 20-ft winds of 20 to 35 mph, gusts of 40 to 50 mph, and
higher gusts at elevations for much of the region.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 8 AM to 9 PM MST Friday for AZZ502>504-
506>509.

High Wind Watch from Friday morning through Friday evening for
AZZ510>515.

&&

Public...Tetrault
Aviation...Edwards
Fire Weather....Edwards

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 2:25 PM MSTHigh Wind WatchTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz25 hr

Nearby

Wind Advisories in Arizona, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.